# SDR SWAA071894

- Difficulty date: April 16, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 39,847 hours, 33,485 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Part number: 654482517
- Part serial: 5704
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UNSAFE GEAR POSITION INDICATED UPON GEAR RETRACTION.  FERRIED TO HOU FOR TROUBLESHOOTING.  REMOVED AND REPLACED LT MLG UPLOCK ACTUATOR PER MM.
